# SDR C2XA08IA052

- Difficulty date: February 7, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 12,069 hours, 6,401 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002
- Part serial: 4147
- Condition: Inoperative
- Location: Landing Gear
- Part time: 12,632 hours, 9,658 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2271 - THE CREW REPORTED, RECEIVED A LANDING GEAR AIR GROUND FAILED EICAS MESSAGE WHEN THE GEAR WAS SELECTED DOWN, AND CLEARED WHEN GEAR EXTENDS.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT (LGEU), OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
